| Model Number |
119112 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the foley catheter funnel had been dirty before opening the package.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.One sample was confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.Visual evaluation of the returned sample noted one unopened (with original packaging), 1 three-way temperature sensing silicone foley catheter.Visual inspection of the sample noted no obvious visible defects.Found strand of hair which was longer than 1/6" in the return sample.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.Correction: d, h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.